# SDR UPS98827041

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 RW UPPER INBD AFT SKIN PANEL AT APPROX STA XCW 69.500 IS CRACKED.  CUT ATTACHMENT ANGLE TO FWD END OF CRACK, BLENDED AREA OF CRACK IAW DC8 SRM 57-20-0 FIG 7 FOUND TO BE WITHIN LIMITS, PERFORMED HFEC IAW MIL-STD-271F.  FOUND NO CRACKS AFTER BLENDING.  ALODINED AND PRIMED BLENDED AREA IAW DC8 SRM 51-1-8.  FABRICATED ANGLE SPLICE IAW DC8 SRM 53- 20-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED SPLICE IAW.
